# SDR HEEA0015298

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5742H
- Make and model: Bell 206L-1
- Aircraft serial: 45476
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 200SGL132Q
- Condition: Failed
- Location: Start/Gen
- Part time: 487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR ARCHING AND GENERATOR WILL NOT COME ON LINE.  INSPECTED BY ACCESSORY OVERHAUL SHOP AND FOUND BRUSHES EXCESSIVELY WORN AND COMMUTATOR BURNED AND PITTED.
